Hello I have been on implanon since March of 2008. I had my daughter on January 26, 2008. And I felt great after I had her. I had all the joy in the world. Well when she was about 3 months old, I decided to get the implanon because I am a young mother, and me and my husband knew we didn't want another little one for a few years at least. Well about 4 months ago, I started having movement in my stomach,and I became very sick. I called my doctor because I though I was pregnant. We had the test they concluded I was not in fact, my doctor said it takes about 6 months for your body to get used to implanon. So I went on with the birth control method. Recently i have been having tight pains in my chest on both sides, I get hot and sweaty throughout the day, extremely irratible, and very emotional. I also feel pain in the sight it was injected in. I feel great one minute and the next my head is dizzy, and I am sad. Asking myself why all this is going on? I have been having bad symptoms since the beginning. I think all this is side effects, but I wanted to know if people thought I should take it out. And if this sounds like something I should do now, or wait it out. If I do get the implanon taken out, what contraceptive should I use. Thank you so much.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.